Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 99, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Nets and recurrence in transformation groups
F. J. Hahn.
Trans. Amer. Math. Soc. 99 (1961), 193-200
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120630
An order relation among topological spaces
C. N. Maxwell.
Trans. Amer. Math. Soc. 99 (1961), 201-204
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120624
Examples relating to normality in topological spaces
H. H. Corson.
Trans. Amer. Math. Soc. 99 (1961), 205-211
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0124024
Some structure theorems for lattice-ordered groups
Paul Conrad.
Trans. Amer. Math. Soc. 99 (1961), 212-240
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0121405
On certain character sums
B. W. Brewer.
Trans. Amer. Math. Soc. 99 (1961), 241-245
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120202
Decomposition theory for nonsemimodular lattices
Peter Crawley.
Trans. Amer. Math. Soc. 99 (1961), 246-254
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120173
Some semigroups on an $n$-cell
Anne Lester Hudson.
Trans. Amer. Math. Soc. 99 (1961), 255-263
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0124035
Reflective $N$-prime rings with the ascending chain condition
E. H. Feller and E. W. Swokowski.
Trans. Amer. Math. Soc. 99 (1961), 264-271
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120254
An asymptotic expression for the number of solutions of a general class of Diophantine equations
George E. Andrews.
Trans. Amer. Math. Soc. 99 (1961), 272-277
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120222
A limit theorem for a function of the increments of a decomposable process
Robert Cogburn and Howard G. Tucker.
Trans. Amer. Math. Soc. 99 (1961), 278-284
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0123353
A solution of Chandrasekhar’s integral equation
Charles Fox.
Trans. Amer. Math. Soc. 99 (1961), 285-291
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0123900
A note on abstract integration
Richard B. Darst.
Trans. Amer. Math. Soc. 99 (1961), 292-297
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120337
Tchebycheff approximations by functions unisolvent of variable degree
John R. Rice.
Trans. Amer. Math. Soc. 99 (1961), 298-302
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0136913
Simplifying the structure of second order partial differential equations
Avner Friedman.
Trans. Amer. Math. Soc. 99 (1961), 303-307
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0166463
On the restricted Cesàro summability of double Fourier series
A. J. White.
Trans. Amer. Math. Soc. 99 (1961), 308-319
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0121610
Extension of a result of Beurling on invariant subspaces
Peter L. Duren.
Trans. Amer. Math. Soc. 99 (1961), 320-324
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0119085
Recurrent tensors on a linearly connected differentiable manifold
Yung-chow Wong.
Trans. Amer. Math. Soc. 99 (1961), 325-341
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0121751
Examples of non-Gaussian quasi-invariant distributions in Hilbert space
Jacob Feldman.
Trans. Amer. Math. Soc. 99 (1961), 342-349
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0120678
A regression problem concerning stationary processes
M. P. Heble.
Trans. Amer. Math. Soc. 99 (1961), 350-371
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0124144